# SDR SWIA972259

- Difficulty date: December 7, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 28,888 hours, 36,162 cycles
- Engine: Pwa PW118B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR, BUTT STRAP, ZONE 250 RIGHT SIDE FLOOR RAIL BUTT STRAP, CORRODED.  AFTER CLEANING IS .040 DEEP (RT SIDE BY SEAT 9, 10).  BUTT STRAPS BETWEEN FRAME 30 & 35 AND FRAME 35 & 38 ARE ALSO CORREDED BEYOND LIMITS.  REMOVED AND REPLACED THE BUTT STRAPS AT ZONE 250 SEATS 9 AND 10 AND FRAME 30, 35 AND 38 IAW EMB SRM 51-00-00 AND 51-40-02.
